tanTALK - Tanning Salon Business Owners Community

tanTALK - Tanning Salon Business Owners Community (http://tantalk.com/)
-   Skin Care (http://tantalk.com/skin-care/)
-   -   Teenage Acne (http://tantalk.com/skin-care/2328627-teenage-acne.html)

YU-CAN-TAN-TOO 01-15-2003 09:13 PM

Shawn, I understand what your going through and I can tell you that stress can be a contributing factor. So if there are any exercises or stress releif you could find it would certainly wouldn't hurt. And whatever you do TRY, TRY, TRY to keep your hands away from your face. I know it is really hard and very temptng, but it doesn't help anything.

BooBop 01-16-2003 04:04 AM

I don't know how extreme your problem is, but have you tried the JA Anti-blemish product? Tara said it works great for her.... I also have sold it to some of my teen clients and they like the results. Just a thought.

_________________
Mitzi

Getting Ready to Rock in 2003[ This Message was edited by: Mitzi on 2003-01-16 04:05 ]

CHUNN 01-19-2003 07:22 PM

My wife got Shawn an appointment with the doctor this coming Tuesday!

Tropical Image 01-19-2003 07:24 PM

Tell him good luck!!

But please, even if the doctor advises him to go on Accutane (don't let him)!!

The affects are deadly, many young kids don't realize them and just want whatever will work, regardless of the outcome....

fungirlz 01-19-2003 08:35 PM

I agree with Laura on this Mike...
Many many teens and adults become VERY depressed when using this medication.....

Please tell your wife....Say NO to this medication..

Teens have so much stress in their lives....this seems to make it even more so......

C

BronzeBabe 01-20-2003 11:58 AM

Honestly though it depends on the person..I have been on it twice already and I have had no depression symptoms and have had known quite a few people also who have been on it with no depression symptoms either....although the medication is harsh..what is a person like myself and so many others suppossed to do if nothing else on the market works??

Christina

_________________
[ This Message was edited by: BronzeBabe on 2003-01-20 11:59 ]

Tropical Image 01-20-2003 02:04 PM

Anything.....

Your lucky that you haven't had any negative affects... but sometimes they don't show until a few years after you stop using the medication...

my boyfriend used this medication when he was 15... it helped clear up his acne....

but now he is 21 years old and suffers from permanent red skin... all over his face... granted he is still a great lookin guy but still its not worth the risks....

p.s i nicknamed him "Fire Face" lol hehe

_________________
* Laura *
* Year Round Tanner *[ This Message was edited by: Tropical Image on 2003-01-20 14:05 ]

shawnchunn 01-20-2003 08:20 PM

I was at my friends house and I tried some of his retin-a stuff and it cleared up the redness on my face allot by the next morning(I took it at about 1:00 in th morning and got up at 10:00.)

fungirlz 01-21-2003 08:22 PM

Retin-A is a wonderful topical medication.but you must avoid the Sun when using it......

CHUNN 01-28-2003 08:18 PM

Shawn went to the Doctor last week and he prescribed a topical solution. ERYTHROMYCIN


All times are GMT -5. The time now is 08:44 AM.

Powered by vBulletin® Version 3.7.2
Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
LinkBacks Enabled by vBSEO 3.1.0
Copyright 2009 - tanTALK.com